MathSciNet Relay Station
MathSciNet bibliographic data
MR778093 (86m:22027) 22E55 (11F67 11F70 11S40)
Moreno, Carlos J. Analytic proof of the strong multiplicity one theorem. Amer. J. Math. 107 (1985), no. 1, 163–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement